# SDR C2XA09IA039

- Difficulty date: February 8, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 24,878 hours, 18,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,489 hours, 3,524 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3097, DURING POSTFLIGHT INSPECTION THE CREW REPORTED THAT THE LT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MX CHARGED THE NR 3 EMERGENCY LIGHT BATTERIES, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
